CaltechAUTHORS
  A Caltech Library Service

A Direct Method for Computing Higher Order Folds

Yang, Zhong-Hua and Keller, H. B. (1986) A Direct Method for Computing Higher Order Folds. SIAM Journal on Scientific Computing, 7 (2). pp. 351-361. ISSN 1064-8275. http://resolver.caltech.edu/CaltechAUTHORS:YANsiamjssc86

[img]
Preview
PDF - Published Version
See Usage Policy.

763Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:YANsiamjssc86

Abstract

We consider the computation of higher order fold or limit points of two parameter-dependent nonlinear problems. A direct method is proposed and an efficient implementation of the direct method is presented. Numerical results for the thermal ignition problem are given.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1137/0907024DOIUNSPECIFIED
Additional Information:© 1986 Society for Industrial and Applied Mathematics. Received by the editors May 15, 1984, and in revised form February 25, 1985. This work was supported by the U.S. Department of Energy under contract EY-76--03-0767, project agreement no. 12, and the U.S. Army Research Office under contract DAAG 29-78-C-0011.
Funders:
Funding AgencyGrant Number
Department of EnergyEY-76--03-0767
Army Research OfficeDAAG 29-78-C-0011
Subject Keywords:two-parameter nonlinear problems, simple limit points, higher order fold points, double extended systems, Newton’s methods
Record Number:CaltechAUTHORS:YANsiamjssc86
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:YANsiamjssc86
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:12725
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:21 Dec 2008 05:13
Last Modified:26 Dec 2012 10:39

Repository Staff Only: item control page